# SDR CALA2025120811921

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 94,002 hours, 14,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LENS AT 32D, 32F AND 35D MISSING. INSTALLED EMERGENCY LIGHT LENS REF. AMM 33-51-05, GOOD FOR SERVICE.
